Hi there everybody. First off I’ve got to say that I am having 2 herniated discs and I am being permanently partially disabled because of them with a category 2 permanent cervical imparment because of an *at the job injury* I got. I have been preceded oxyconten for 3 years thereafter and I have taken myself off it since I have been given 400 mg of it per day. Needless to say that I have been through hell, the detox was awful, however I am currently suffering from such spasms like for example Charley horses in my neck which are excruciating and they are definitely making my life so much more worse than it should be and nearly always it is unbearable. I have decided to use only this Soma due to the fact that it is doing a good job in taking away those spasms that I am suffering from.. I did have tried the flexeril, the baclofen and so on and so forth however those ones does not work for me, only Soma does. But anyway, in short, I have decided to live in pains and to manage the spasms that I get. Currently, my neck doctor has just taken me off from the soma which I am only using it as it is needed (or better say, used to use it as it was needed). But as needed for me means that I’ve taken 350 mg of it, 2 times per day, every single day. I have been using it for 2 years straight on a daily basis, after that I’ve been using it 6 months on occasion here and there but I was still always using it as I could screw up my neck simply by trying to wash the shampoo out from my hair and since such simple operations could get my life so miserable, of course,
I’ve been using it often. That’s crazy but that’s the way my life goes on. Anyway… my doctor is telling me that it is very and very addictive and that it also has some really big and bad withdrawals symptoms when trying to get off it. to be honest, I have never experienced absolutely any of those and it absolutely does not matter of how long I have been taking it for and although I’ve been taking it quite regularly there were still days I wasn’t taking it. well, now, I do remember very well that the opiate withdrawals I’ve got from the oxy were extremely awful and they were too painful to resist.
You know… the problem is that I have then chosen to use Soma as an alternative to that stuff as I won’t go through those withdrawals once again because they were so hellish… I’ve decided to go with it because I wanted to avoid getting those hellish withdrawals again… however, my doctor is now getting crazy over me telling that I am highly addicted to Soma right now and that I am going to get withdrawals when I would stop with it. but as I said it a bit earlier… I have never had absolutely ANY withdrawals from stopping to take it out of a sudden.
Naturally my doctor has cut me off of it suddenly, which to be honest, this has amused me being that his reasoning for cutting it off has been that it should not be taken for any more time than 8 weeks. I’ve went past this time WAAAAAY ago and use it WAAAAAY much more. Whatever the case, I did have stopped and I am having absolutely no withdrawals, all that I am suffering from is pain. and also irritation from my 25 year old doctor. Has anybody else out there ever experienced anything similar to this? I mean… is there someone else who has ever used soma for more than 8 weeks? How are you feeling? Have you stopped out of a sudden? Have you got withdrawals? If you ever did then what were the symptoms and has anybody else out there ever had their doctor to take them away from using this drug for these reasons that my doctor gave to me? generally, could you comment on this more? Thanks for your explanation guys!